Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 3, Number 2

All articles in this issue are freely accessible.

On the small divisors in the lunar theory
Ernest William Brown.
Trans. Amer. Math. Soc. 3 (1902), 159-185
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500593
On the holomorphisms of a group
John Wesley Young.
Trans. Amer. Math. Soc. 3 (1902), 186-191
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500594
A simple non-Desarguesian plane geometry
Forest Ray Moulton.
Trans. Amer. Math. Soc. 3 (1902), 192-195
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500595
On the real solutions of systems of two homogeneous linear differential equations of the first order
Maxime Bôcher.
Trans. Amer. Math. Soc. 3 (1902), 196-215
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500596
On a recent method for dealing with the intersections of plane curves
Charlotte Angas Scott.
Trans. Amer. Math. Soc. 3 (1902), 216-263
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500597
A complete set of postulates for the theory of absolute continuous magnitude
Edward V. Huntington.
Trans. Amer. Math. Soc. 3 (1902), 264-279
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500598
Complete sets of postulates for the theories of positive integral and positive rational numbers
Edward V. Huntington.
Trans. Amer. Math. Soc. 3 (1902), 280-284
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500599